Record number :
831484
Title of article :
Solving Robin-Zaremba boundary value problem on the unit circle
Author/Authors :
آقايي، ام نويسنده Ibnu Sina institute of fundamental science studies, University Teknologi Malaysia, 81310 UTM Skudai, Malaysia. Aghaei boorkheili, M. , مريد، علي نويسنده Faculty of Science, Department of Mathematics, Universiti Teknologi Malaysia, Skudai, Johor, Malaysia. Murid, Ali . H.M , ناصر، محمد نويسنده ,
Issue Information :
روزنامه با شماره پیاپی 0 سال 2013
Pages :
7
From page :
79
To page :
85
Abstract :
This paper solves Robin-Zaremba (the fifth kind of boundary value problem) boundary value problem in a circle. The method is based on converting this problem to a Riemann-Hilbert problem with discontinuous coefficients and then solves it.
Journal title :
Caspian Journal of Applied Sciences Research
Link To Document :